MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; stents, drains and dilators for the biliary ducts

BOSTON SCIENTIFIC CORPORATION MUSTANG?; stents, drains and dilators for the biliary ducts
Model Number H74939171061570
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k) #: k103751, k110122, k141521.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 75% stenosed target lesion was located in the moderately tortuous and non-calcified vein side.A 6.0 x 150, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured upon first inflation when pressure was applied midway.The device was removed using the normal method, and the procedure was completed with another of same device.There were no patient complications as a result of this event, and the patient was in good condition post-procedure.

Brand Name
MUSTANG?
Common Device Name
stents, drains and dilators for the biliary ducts
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(763)494-1632
MDR Report Key25446880
Report Number2124215-2026-30745
Device Sequence Number15836080
Product Code FGE
UDI-Device Identifier08714729793984
UDI-Public(01)08714729793984(17)280812(10)37196216
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939171061570
Device Catalogue NumberH74939171061570
Device Lot Number0037196216
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/01/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2026
Supplement Date Received by Manufacturer07/22/2026
Initial Report FDA Received Date06/09/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown